# SDR DALA12013060960

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 59,737 hours, 44,637 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Lead
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 27 IN THE CABIN WAS INOPERATIVE.  MX REPLACED A JUMPER LEAD BETWEEN THE LIGHT SOCKET AND THE WALL CONNECTION AND FUNCTIONALLY CHECKED THE SYS.
